Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 5, NWS Norman, OK

March 19, 2012Oklahoma County, Oklahoma

NWS Norman, OK issued this river flood warning at Mar 19, 2012, 4:57 PM CDT for Oklahoma County, Oklahoma. It took effect at Mar 19, 2012, 7:00 PM CDT. It was in force for 89 min.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 4:57 PM CDT (21:57 UTC)
In effect from
Mar 19, 2012, 7:00 PM CDT
Expired
Mar 19, 2012, 8:29 PM CDT
In force
89 min
Issued by
NWS Norman, OK
Flood severity
Minor

County Oklahoma County, OK

The radar

The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River at Britton Road at Oklahoma City (OKBO2). The gauge peaked at 16.61 ft at Mar 19, 2012, 7:00 PM CDT.

actionminormoderate10152003/2003/21
Action stage
16 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07241520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS44 KOUN 192157
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT MON MAR 19 2012

OKC109-200600-
/O.NEW.KOUN.FL.W.0005.120320T0000Z-120320T0600Z/
/OKBO2.1.ER.120320T0000Z.120320T0000Z.120320T0000Z.NO/
457 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. 
  
* UNTIL LATE TONIGHT. 
  
* AT  4:00 PM MONDAY THE STAGE WAS 16.0 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE NORTH CANADIAN RIVER IS EXPECTED TO RISE TO NEAR 
  FLOOD STAGE THIS EVENING. 
  
* IMPACT...AT 17 FEET...LOW-LYING CROPLANDS AND PASTURES EAST OF 
  OKLAHOMA CITY NEAR THE TOWNS OF SPENCER AND JONES ARE BRIEFLY 
  FLOODED.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  18.4 FEET ON JULY 8 2010.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
1 follow-up statement
563 
WGUS84 KOUN 200130
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT MON MAR 19 2012

OKC109-200159-
/O.CAN.KOUN.FL.W.0005.000000T0000Z-120320T0600Z/
/OKBO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
829 PM CDT MON MAR 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. 
  
* AT 7 PM MONDAY THE STAGE WAS 16.6 FEET.
  
* FLOOD STAGE IS 17.0 FEET.
  
* THE NORTH CANADIAN RIVER IS CURRENTLY CRESTING JUST BELOW FLOOD 
  STAGE... AND IS FORECAST TO CONTINUE TO BEGIN FALLING LATER THIS 
  EVENING.
  
  THE NORTH CANADIAN RIVER IS CRESTING BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:54 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 19, 3:54 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT MON MAR 19 2012

.DISCUSSION...
LARGE AREA OF SHOWERS AND THUNDERSTORMS IS MAKING SLOW
PROGRESS TO THE EAST THIS AFTERNOON...ALONG WITH ASSOCIATED
SURFACE BOUNDARY. BEST CHANCE FOR SEVERE STORMS THROUGH THE
AFTERNOON/EARLY EVENING WILL BE ALONG AND SOUTHEAST
OF A COALGATE TO TISHOMINGO TO MADILL LINE WHERE SURFACE
TEMPERATURES HAVE WARMED INTO THE MID 70S.  THE RISK OF HEAVY
RAINFALL WILL ALSO SHIFT INTO SOUTHEAST OKLAHOMA DURING
THE EARLY EVENING.

CLOSED LOW WILL FORM WITHIN BROAD TROUGH OVER NEW MEXICO/WEST
TEXAS ON TUESDAY.  SURFACE BOUNDARY...AND BETTER JET DYNAMICS
SHOULD FOCUS RISK OF HEAVY RAINFALL OVER FAR SOUTHEAST OKLAHOMA.
FOR NOW...WILL KEEP SAME GEOGRAPHY FOR EASTERN PART OF FLASH
FLOOD WATCH ON TUESDAY.

THE CLOSED LOW WILL MOVE VERY SLOWLY NORTHWARD WEDNESDAY
INTO THURSDAY... THEREFORE WILL CONTINUE WITH CHANCE OF SHOWERS
AND A FEW STORMS UNTIL LATE THURSDAY. UPPER RIDGE WILL BUILD
OVER SOUTHERN PLAINS OVER THE WEEKEND WHICH WILL RESULT IN
DRY WEATHER AND VERY WARM TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  65  46  64 /  60  60  40  40
HOBART OK         46  65  41  62 /  20  20  40  40
WICHITA FALLS TX  50  68  44  69 /  50  50  20  30
GAGE OK           36  60  35  56 /  10  10  50  50
PONCA CITY OK     47  59  40  56 /  40  60  60  60
DURANT OK         57  64  48  67 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ025-026-028>031-
     039>041-045-046-050.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OKZ032-042-043-047-
     048-051-052.

TX...NONE.
&&
Hazardous weather outlook, Mar 19, 11:55 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON MAR 19 2012

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA... AND A SMALL PART OF
WESTERN NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM
ATOKA... TO MADILL OKLAHOMA. THE SLIGHT RISK AREA INCLUDES AREAS
NORTH AND WEST OF THE MODERATE RISK AND THEN ALONG AND SOUTHEAST
OF A LINE FROM SEMINOLE TO PAULS VALLEY TO HEALDTON AND
HENRIETTA...TEXAS.

TIMING...
SEVERE STORMS WILL REMAIN POSSIBLE THROUGH AT LEAST THE LATE
EVENING HOURS.

IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MUCH OF
WESTERN AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS TODAY.  AN
ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO CENTRAL AND SOUTHERN
OKLAHOMA...NEAR THE WESTERN EDGE OF THE SLIGHT RISK AREA.  AS THIS
BOUNDARY PUSHES SLOWLY SOUTHEAST THIS AFTERNOON...STRONG TO SEVERE
THUNDERSTORMS MAY FORM IN A WARM AND UNSTABLE ENVIROMENT.  THE MAIN
THREATS WILL BE LARGE HAIL TO TWO INCHES IN DIAMETER AND WIND GUSTS
OVER 65 MPH.  STRONG LOW LEVEL WIND SHEAR MAY ALSO SUPPORT
TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA.

PROBABILITY TABLE...VALID THROUGH 700 AM CDT MARCH 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE NWS NORMAN COUNTY
WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY THROUGH THURSDAY AS THE
UPPER STORM SYSTEM CONTINUES TO INFLUENCE THE AREA. HOWEVER...
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL REMAIN A CONCERN TUESDAY ACROSS SOUTHEAST
OKLAHOMA WHERE ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM TUESDAY.

In the hours before

Special weather statement, Mar 19, 10:59 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CDT MON MAR 19 2012

OKZ025-026-029-030-191630-
LINCOLN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK-
1059 AM CDT MON MAR 19 2012

...SPECIAL WEATHER STATEMENT...

AT 1059 AM CDT...A STRONG THUNDERSTORM WAS NEAR ETOWAH...MOVING
NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
FREQUENT LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...STELLA...CHOCTAW...HARRAH...MCLOUD...PINK...JOHNSON...
ETOWAH...DALE...LAKE THUNDERBIRD...BETHEL ACRES AND AYDELOTTE.

SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM.

LAT...LON 3503 9715 3514 9734 3564 9724 3545 9680
TIME...MOT...LOC 1557Z 196DEG 53KT 3516 9717

17
Special weather statement, Mar 19, 12:06 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT MON MAR 19 2012

OKZ031-032-191730-
SEMINOLE OK-HUGHES OK-
1206 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE AND NORTHWESTERN
HUGHES COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...A STRONG THUNDERSTORM NEAR SEMINOLE...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...BOWLEGS...CROMWELL AND LIMA.

SEVERE WEATHER IS NOT EXPECTED WITH THIS STORM.

LAT...LON 3518 9628 3506 9669 3534 9666 3539 9644
      3529 9643 3529 9629 3529 9616 3528 9615
TIME...MOT...LOC 1700Z 244DEG 30KT 3521 9658

17
Special weather statement, Mar 19, 1:36 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
136 PM CDT MON MAR 19 2012

TXZ089-090-191900-
CLAY TX-ARCHER TX-
136 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY AND ARCHER
COUNTIES UNTIL 200 PM CDT...

AT 136 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST
OF OLNEY...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST...LAKE ARROWHEAD AND
LAKESIDE CITY.

SEVERE WEATHER IS NOT EXPECTED IN CLAY OR ARCHER COUNTIES.

LAT...LON 3340 9877 3383 9865 3383 9839 3382 9823
      3350 9837 3347 9840 3346 9842 3340 9843
      3339 9877
TIME...MOT...LOC 1835Z 203DEG 56KT 3337 9855

17
Special weather statement, Mar 19, 2:20 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT MON MAR 19 2012

OKZ031-032-191945-
SEMINOLE OK-HUGHES OK-
220 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SEMINOLE AND
HUGHES COUNTIES UNTIL 245 PM CDT...

AT 217 PM CDT...A STRONG THUNDERSTORM WAS NEAR HOLDENVILLE...MOVING
NORTH AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WETUMKA AND YEAGER.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3501 9631 3506 9652 3529 9644 3529 9620
      3528 9619
TIME...MOT...LOC 1917Z 198DEG 67KT 3505 9641

17
Special weather statement, Mar 19, 2:32 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT MON MAR 19 2012

OKZ039-044-045-TXZ090-192000-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
232 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...
NORTHWESTERN JEFFERSON...STEPHENS AND NORTH CENTRAL CLAY COUNTIES
UNTIL 300 PM CDT...

AT 230 PM CDT...A STRONG THUNDERSTORM WAS NEAR BYERS...MOVING NORTH
AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...PETROLIA...EMPIRE CITY...BYERS...
HASTINGS...ADDINGTON...WAURIKA LAKE...CORUM AND CENTRAL HIGH.

LAT...LON 3400 9830 3461 9812 3460 9766 3395 9809
TIME...MOT...LOC 1930Z 202DEG 62KT 3411 9813

17
Special weather statement, Mar 19, 4:28 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CDT MON MAR 19 2012

OKZ050-051-192200-
MARSHALL OK-LOVE OK-
428 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL AND LOVE
COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 23 MILES SOUTH OF BURNEYVILLE TO 18 MILES SOUTHWEST
OF THACKERVILLE TO 7 MILES SOUTHEAST OF MUENSTER...MOVING
NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...BURNEYVILLE...LEBANON AND WILLIS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
      3384 9735 3389 9739 3410 9695 3410 9684
      3388 9682 3385 9685 3396 9692 3395 9699
      3387 9700 3385 9709 3382 9705 3380 9710
      3374 9709 3372 9715
TIME...MOT...LOC 2125Z 220DEG 41KT 3386 9732 3372 9723 3356 9730

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:27 PM CDTTornado WarningOUNBeckham, Greer33 min
Mar 18, 7:36 PM CDTSpecial Weather StatementOUNWashita24 min
Mar 18, 7:42 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita33 min
Mar 18, 8:00 PM CDTTornado WarningOUNBeckham, Washita38 min
Mar 18, 10:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Mar 18, 11:01 PM CDTSpecial Weather StatementOUNRoger Mills, Woodward29 min
Mar 19, 2:24 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Greer, Harmon, Jackson, Roger Mills51 min
Mar 19, 2:28 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Mar 19, 3:03 AM CDTSpecial Weather StatementOUNEllis, Harper27 min
Mar 19, 3:09 AM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more32 hr
Mar 19, 3:17 AM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more58 min
Mar 19, 3:35 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more40 min
Mar 19, 3:59 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Caddo, Canadian, Kingfisher, Major46 min
Mar 19, 4:35 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Kingfisher, Major40 min
Mar 19, 5:17 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher43 min
Mar 19, 6:03 AM CDTSpecial Weather StatementOUNKay, Logan, Noble57 min
Mar 19, 6:21 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble24 min
Mar 19, 7:06 AM CDTSpecial Weather StatementOUNKay24 min
Mar 19, 9:13 AM CDTSpecial Weather StatementOUNCotton47 min
Mar 19, 9:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens48 min
Mar 19, 10:11 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Mar 19, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Mar 19, 11:22 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more6 hr
Mar 19, 12:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 19, 1:05 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 19, 2:06 PM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Mar 19, 2:20 PM CDTSpecial Weather StatementOUNHughes25 min
Mar 19, 2:32 PM CDTSpecial Weather StatementOUNStephens28 min
Mar 19, 4:28 PM CDTSpecial Weather StatementOUNLove32 min
Mar 19, 5:11 PM CDTSpecial Weather StatementOUNJohnston, Marshall49 min
Mar 19, 6:39 PM CDTSpecial Weather StatementOUNHughes36 min

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.